# SDR AALA202403204859

- Difficulty date: March 4, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219120306
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL FITTING BETWEEN FR 16 AND FR 20 AT S23R. REPLACED FITTING PER SRM 51-72-11.
